Yo Adriene. (I bet you've never heard that before!)
Thanks for your comment. MUCH appreciated!
One thing I forgot to add is that it may give you a bit of a discharge.
I've heard KY comes in pill form that works the same way. I personally prefer the Vitamin E route! So, let me know how it works out;-) Enjoy!
That's for the tip and for sharing it with everyone!
There's also a paraben-free lube called "YES" that's seems to be OK.
For me, I've found that ahem, "popping a pill" works better.
But I would go with what works for you.
I think because we've had b.c., it's MORE of a reason to have a ROCKING TIME in BED.
I've gotten AMAZING tips from you VIXENS.
Keep 'em coming.
Oh my lucky lady of non-love! I am not sure if you have had the pleasure of the two great tastes that taste great together Tamoxifiend and a Hysterectomy. Basically, this is the mos absurd act of violence against the woo and yet no one seems to want to talk about it (well except my beeaches in my YSC group who always send out a warning email when a new girl is coming in becuase we don't want to scare the sh*t out of her with our talk of the desertification of the Vajayjay!)
Anyhow, vitamin E heard it's great but can get smelly. C'est vrai? Also, J&J parent company for KY Jelly has a new product out called the BEAD. You stick it in and the first day you might need a panty liner but days 2-5 you are moist and dewy all the live long day. Additionally, Dr. Patricia Ganz out of UCLA is a big fan of the E-Ring. It contains Estradiol (not the dreaded Estrogen) and cannot be found in the bloodstream after you put it in your woo. At a recent conference I attended a newlywed from Wisconsin said it was the bomb.
All this talk of moisture and slatherpants maked me so ***** (not!)
I am currently incarcerated in the hospital with pnuemonia. So all my moisture is trapped in my lungs. To bad because there is a lot of it.
Hope you are well girlfriend and thanks so much for bringing light to a serious issue in your extremely funny way. You are such a babe!
YOU ARE SUCH A BABE.
WHAT GREAT TIPS!
This 67 year old woman is so delighted to receive this information. I'm on Arimidex but it appears to be having the same lousy side effects for me. Heading out on a cruise and will take some of your advice with me. thank you--- there is life after breast cancer, hysterectomies, and hormore theapy. Oh yes and still at 67
OMG YOU MADE MY DAY!!! BLESS YOU!!!
Take my advice you will feel like a 25 YEAR OLD BABE!!!!
MWA HAVE FUN THAT'S WHAT LIFE IS ABOUT!!!XO
Please tell me my sex drive isnt going to change ! I'm having a double on Monday and i'll be on this afterwards... my sex drive is soooo good and that I DO NOTwant to lose !!!
If you have a great plastic surgeon that will put you back together again, this is great. Your sex drive will not change....it is how you feel about yourself that may or may not. Hopefully you have a partner that is mindful and nurturing. I am single and it sucks because I just turned the magical 50 and men that I am attracted to are chasing 25 to 35 year olds. I have a sex drive but what I am reading on these posts are scaring the hell out of me with that vaginal dryness stuff...I am still waiting for that lovely little side effect to happen.
i still have my sex drive. the dryness was the issue. i wanted to give you some tools for the toolbox, so to speak. ;-)
yvonne, your sex drive won't change. there's also some that don't have any parabens, which are better for us b.c. babes. good luck on monday, xo
I am a single woman, raised my kids alone, and now that my youngest is 19, I get breast cancer. Well, the breasts are cut off, I am on tamoxifen awaiting the side effect of vaginal dryness....my oncotype dx test came back low score which nixed my oncologist request for TC chemo. One year from my diagnose and i am trying to figure out wtf has happened. I am really self conscious and have always been a confident woman and comfortable with the hard work in regard of maintaining my health and am in great shape physically. For some reason men are drawn to me until I tell them...for now...I am a bc survivor. I know all the blah blah blah that they are not worth a thought and all that...but ia the american culture this surperficious? Why bother with hormonal treatment...when the side effects suck!
the side effects suck, but they're dealable. i just wanted to talk about it and make sure all of the b.c. babes to have tools to go fight win!
Thanks for tackling this subject with your usual gusto, Sis Vixen. I took tamoxifiend for five years, got a recurrence, and now have been on Arimidex (which I call Arimivex) for over five years. After all that time I don't notice the dryness much anymore. My gyn says my woo-woo looks very healthy. Astroglide has been my lubricant of choice. The prob I have with vitamin E is that I never know what day I will have sex, so I can't plan beforehand. I love all the conversation this post generated. XO Jan
Thanks Vixen Jan. How are you doing now? XO
I'm doing wunderbar now! Healthy woo-woo, willing hubby, what more could I ask for? XO Jan
this is such great info...one I have not been able to breach on my blog that um, you know, my whole family reads. it is also something I was not even told before I started tamoxifen. I was told it would be "minor". There has been nothing minor about it. Well, I guess I would have been in more pain during sex and tmx, if I even ever got that far. The fatigue I had just took every sexual impulse out of me. Why would I want to have sex to be a total stiff (err...) I am really going to do some research on this E-ring. Is it safe for BC survivors? Thank you so much!!!
Peg, my oncologist told me he recommends it to many patients, as he feels that the small amunt of topical estrogen isn't enough to make any difference as far as recurrence goes. If I were you, I'd definitely give it a try... PJH
For the record, I did not post that comment that I am "wunderbar" in response to Cancer Vixen's question. I just found out about it when someone else posted to the thread. I am doing fine and resuming life in the fast lane, now that I have graduated from Arimidex.
Jan (the real one)
Yup! Dealing with the side effects is a pain. I was complaining of dryness after my 4 chemo treatments were over and BEFORE I was even put on the tamoxifen. My lovely oncologist (who does not own a woo woo) told me that one of the side effects of tamoxifen is a discharge so this would help things out. But it DID NOT! I have used K-Y but don't like it very much. I've been given something called Replens by a nurse practioner at the local Women's Wellness Center. I was told to not go near anything with estrogen since my tumor was positive for this. Things that have worked the best for me are...
A day off from work, a new pair of jeans, a clean house, kids in school, and a husband home from work early. In fact, that's how it played out today!! :0)
Love ya all!
Replens sucks! Vit E way better. There's lubes that are paraben-free, better for us Cancer Vixens all the Vixens of the world. YES is paraben -free , made by the LUBERATION LABORATORY. I just love that.
Get answers from our experts and community members.
Featuring Content From: